Processing math: 100%
Journals
Resources
About Us
Open Access
Go to previous page

Global Existence of Weak Solutions for Generalized Quantum MHD Equation

Global Existence of Weak Solutions for Generalized Quantum MHD Equation

Year:    2017

Author:    Boling Guo, Binqiang Xie

Annals of Applied Mathematics, Vol. 33 (2017), Iss. 2 : pp. 111–129

Abstract

We prove the existence of a weak solution for a generalized quantum MHD equation in a 2-dimensional periodic box for large initial data. The existence of a global weak solution is established through a three-level approximation, energy estimates, and weak convergence for the adiabatic exponent γ>1.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2017-AAM-20599

Annals of Applied Mathematics, Vol. 33 (2017), Iss. 2 : pp. 111–129

Published online:    2017-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    19

Keywords:    weak solutions MHD equation quantum hydrodynamic.

Author Details

Boling Guo Email

Binqiang Xie Email